# SDR SWAA2013101421172

- Difficulty date: September 24, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N968AT
- Make and model: Boeing 717-200
- Aircraft serial: 55029
- Aircraft time: 34,941 hours, 23,596 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 9910151
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CUSP WEB CORRODED BETWEEN BS 832 TO BS 813.  R & R CUSP WEB IAW SRM.
